# SDR R61A201212090737

- Difficulty date: December 9, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 190-200 LR
- Aircraft serial: 17000157
- Aircraft time: 15,883 hours, 12,465 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Support
- Part number: 17004105403
- Condition: Gouged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE NOSE LANDING GEAR ACTUATOR SUPPORT GOUGED FORWARD EDGE INBOARD SIDE.  MAINTENANCE BLENDED OUT DAMAGE IAW EMB ETD 2012-170-018181 NOSE LANDING GEAR ACTUATOR SUPPORT FORWARD EDGE INBOARD SIDE.  "MAJOR REPAIR"  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
